Couldn't find what you looking for?

TRY OUR SEARCH!

My period started on the 2nd of June and ended on the 6th of June. I had unprotected sex on the 7th on June and took an emergency contraceptive pill two days after i had sex. On the 15th of June i started getting brown spotting and that lasted for about a day and then it turned into a really light period which lasted much shorter than my normal period. It lasted for three days and then ended on the third day as brown spotting again. %-) For the past few months, my period has started on the 1st or 2nd of the month and it is now currently the 12th of July and i havn't gotten my period this month yet. I'm really worried that i could be pregnant! I am now feeling slightly nauseas on and off all day and my breasts are really really sensitive and sore. For the past two days i've also been getting really bad headaches and yesterday i had a nose bleed. My nose has never bled before in my life.
Could the spotting and light period have been because of the emergency pill?? Or was it spotting??
Could the emergeny pill be the reason for my 10 days late period??
Is there a chance that i could be pregnant???
And lastly, what are the differences between pregnancy symptoms and pms symptoms.
Please help me! I am 17 and really scared! %-)

Loading...

If you had intercourse on the day after your period ended, chances are you are not pregnant. Did you have unprotected sex any other time after the 7th?
Temporary disruption of the menstral cycle is common after emergency contraception is used, but if the cycle is more than a week and a half late, a pregnancy test should be taken.
I think that you are just really freaked out right now. Stress plays a huge part in delaying your period.
Relax a little and try to set your mind on something else, let your guard down and i bet your period will show up.
In the meantime, why not think about birth control. You will go thru this same ordeal all the time if you don't get some kind of protection for yourself. Why can't bf use a condom?
Reply

Loading...